# SDR DALA2021061503271

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 80,702 hours, 14,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Unsecure
- Location: Indicator Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 SLIDE INDICATOR LIGHT INOPERATIVE. CORRECTIVE ACTION: FOUND SOCKET FOR BULBS NOT PROPERY SECURED. RE-SECURED. SOCKET. SYSTEM OPERATION IS NORMAL. (LP 1838597)
